Exploratory research project PN-II-ID-PCE-2011-3-0154

        General Information
        Research Team
        Scientific Reports


International Conferences
Other activities


Report 2012

  • O. Cârjă, The minimum time function for semilinear evolutions, SIAM Journal on Control and Optimization, 2012, 50 (3), pp. 1265-1282. (ISI IF=1.518, SRI=2.524).
  • O. Cârjă, A. I. Lazu, Approximate weak invariance for differential inclusions in Banach spaces, Journal of Dynamical and Control Systems, 2012, 18 (2), pp. 215-227. (ISI IF=0.426, SRI=0.92).
  • O. Cârjă, A. I. Lazu, On the regularity of the solution map for differential inclusions, Dynamic Systems and Applications, 2012, 21 (2-3), pp. 457-465. (ISI IF=0.319, SRI=0.246).
  • R. Baier, Q. Din, T. Donchev, Higher order Runge-Kutta methods for impulsive differential systems, Applied Mathematics and Computation, 2012, 218 (24), pp. 11790-11798. (ISI IF=1.317, SRI=0.605).
  • Q. Din, T. Donchev, D. Kolev, Filippov-Pliss lemma and m-dissipative differential inclusions, J. Glob. Optim., DOI: 10.1007/s10898-012-9963-7. (ISI IF=1.196, SRI=1.106).
  • O. Cârjă, T. Donchev, V. Postolache, Nonlinear Evolution Inclusions with One-sided Perron Right-hand Side, Journal of Dynamical and Control Systems, 2013, 18 (3), pp. 439-456. (ISI IF=0.426, SRI=0.92).
  • Q. Din, T. Donchev, D. Kolev, Numerical Approximations of Impulsive Delay Differential Equations, Numerical Functional Analysis and Optimization, 2013, 34 (7), pp. 728-740. (ISI IF=0.711, SRI=0.572).

Report 2013

  • T. Donchev, A. I. Lazu, A. Nosheen, One-sided Perron Differential Inclusions, Set-Valued Var. Anal., 2013, 21 (2), pp. 283-296. (ISI IF=1.036, SRI=0.661).
  • Q. Din, T. Donchev, Global character of a host-parasite model, Chaos, Solitons & Fractals, 2013, 54, pp. 1-7. (ISI IF=1.246, SRI=1.242).
  • T. Donchev, A. Nosheen, Fuzzy functional differential equations under dissipative-type conditions, Ukrainian Mathematical Journal, 2013, 65 (6), pp. 787-795. (ISI IF=0.154).
  • T. Donchev, A. Nosheen, J. Pecaric, Hardy-Type Inequalities on Time Scale via Convexity in Several Variables, ISRN Mathematical Analysis, Volume 2013, Article ID 903196, 9 pages, http://dx.doi.org/10.1155/2013/903196.
  • T. Donchev, D. Kolev, K. Nakagawa, Weakened Condition for the Stability to solutions of Parabolic Equations with "Maxima", Journal of Prime Research in Mathematics, 2013, 9, pp. 148-158.

Report 2014

  • T. Donchev, A. Nosheen, Fuzzy differential equations under dissipative and compactness type conditions, Electronic Journal of Differential Equations, Vol. 2014 (2014), No. 47, pp. 1-9. (ISI IF=0.419).
  • E. Farkhi, T. Donchev, R. Baier, Existence of solutions for nonconvex differential inclusions of monotone type, Cr. Acad. Bulg. Sci., Vol. 67 (2014), No. 3, pp. 323-330. (ISI IF=0.198).
  • T. Donchev, A. Nosheen, V. Lupulescu, Fuzzy integro-differential equations with compactness type conditions, Hacettepe Journal of Mathematics and Statistics, Vol. 43 (2014), No. 2, pp. 249-257. (ISI, FI=0.433, SRI=0.222).
  • O. Cârjă, T. Donchev, V. Postolache, Relaxation results for nonlinear evolution inclusions with one-sided Perron right-hand side, Set-Valued Var. Anal., Vol. 22 (2014), No. 4, pp. 657-671. (ISI, FI=0.918, SRI=1.368).
  • O. Cârjă, T. Donchev, M. Rafaqat, R. Ahmed, Viability of fractional differential inclusions, Applied Mathematics Letters, 2014, 38, pp. 48-51. (ISI, FI=1.48, SRI=0.853).
  • T. Donchev, A. Nosheen, Value function and optimal control of differential inclusions, Annals of the Alexandru Ioan Cuza University - Mathematics, DOI: 10.2478/aicu-2014-0031, 2014. (ISI, FI=0.108, SRI=0.054).

Report 2015

  • Q. Din, T. Donchev, A. Nosheen, M. Rafaqat, Runge-Kutta methods for differential equations with variable time of impulses, Numerical Functional Analysis and Optimization, 36 (2015), 777-791. (ISI, IF=0.591, SRI= 0.651).
  • T. Donchev, A. Nosheen, R. Ahmed, On the solution set of fuzzy systems, Contemporary Methods in Mathematical Physics and Gravitation, vol. 1, No. 2 (2015), 55-70.
  • T. Donchev, D. Kolev, A. Nosheen, M. Rafaqat, A. Zeinev, Numerical methods for delayed differential equations with discontinuities, Pliska Stud. Math. Bulgar., vol. 23 (2014) , 55-65.

Report 2016

  • O. Benniche, O. Cârjă, Approximate and near weak invariance for nonautonomous differential inclusions, J. Dyn Control Syst., 2016, DOI 10.1007/s10883-016-9312-0.
  • O. Cârjă, T. Donchev, A. I. Lazu, Generalized solutions of semilinear evolution inclusions, SIAM J. Optim. 26 (2), 1365--1378, 2016.
  • O. Benniche, O. Cârjă, Viability for quasi-autonomous semilinear evolution inclusions, Mediterranean Journal of Mathematics, 2016, DOI 10.1007/s00009-016-0739-z.
  • R. Ahmed, T. Donchev, A. I. Lazu, A. Nosheen, M. Rafaqat, On the solution set of multivalued fuzzy fractional systems, International Journal of Pure and Applied Mathematics 109 (1), 49-66, 2016.

International Conferences 

  • Numerical Analysis and Optimization - Theory and Applications, Dhahran, Arabia Saudita (December 18-19, 2011) (O. Cârjă, Null controllability in minimum time for a semi-linear control system)
  • 12th Viennese Workshop on Optimal Control, Dynamic Games and Nonlinear Dynamics, Viena (May 28 June 04, 2012) (V. Postolache, Filippov-Plis lemma and viability problems for evolution inclusions)
  • International Conference on Controlled Deterministic and Stochastic Systems, Iasi (July 2-8, 2012) (O. Cârjă, Regularity of the Solution Map for Differential inclusions, V. Postolache, Invariance for fully nonlinear differential inclusions)
  • 9th International Conference on "Large-Scale Scientific Computations", Sozopol, (June 3-7, 2013) (O. Cârjă, Regularity of the State Constrained Minimal time Function, T. Donchev, Runge-Kutta Approximation of Impulsive Systems)
  • International Conference "DYNAMICAL SYSTEMS: STABILITY, CONTROL, OPTIMIZATION"(DSSCO'13), dedicated to the 95th anniversary of Ye.A. Barbashin, Minsk (October 1-5, 2013) (O. Cârjă, Estimates for slow controls)
  • The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Madrid (July 7-11, 2014) (A. I. Lazu, Estimates for large time controls)
  • International Conference on Applied and Pure Mathematics, Iasi (November 6-8, 2015) (A. I. Lazu, Generalized solutions of semilinear evolution inclusions)
  • 7th European Congress of Mathematics, Berlin (July 18-22, 2016) (A. I. Lazu, Generalized solutions for semilinear differential inclusions in Banach spaces)

    Other activities 

  • Firt RoAIMS Applied and Industrial Mathematics Symposium, Iasi (May 24-26, 2013) (A. I. Lazu, On the continuity of the minimal time function)
  • Scientific Session of Comunications, Faculty of de Mathematics, "Al. I. Cuza" University, Iasi (October 24, 2014) (A. I. Lazu, O. Cârjă, Estimates for slow controls)
  • Scientific Session of Comunications, "O. Mayer" Mathematical Institute, Iasi (October 2014) (O. Cârjă, On the equivalence between the minimum time problem and the minimum norm problem)
  • Iasi Academic Days, Scientific Session of Comunications, "O. Mayer" Mathematical Institute, (October 10, 2015) (O. Cârjă, Viability for quasi-autonomous semilinear evolution inclusions)